MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS? 6 HD; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION OPTICROSS? 6 HD; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number H74939354090
Medical Device Problem Codes Failure to Advance (2524); Detachment of Device or Device Component (2907); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter issue occurred.The 99% stenosed target lesion was located in the moderately tortuous and moderately calcified ostial right coronary artery (rca).An opticross hd imaging catheter was selected for examination.During the procedure, the device had difficulty advancing and resistance was felt when removing the catheter, so the non-boston scientific (non-bsc) wire was also removed.Once out of the body, it was noticed that the tip was broke off at the distal marker band and remained on the non-bsc wire, with nothing left in the patient.The procedure was completed without performing imagining, and the patient fully recovered without complications.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Investigation results: device analysis findings: returned product consisted of an opticross 6 hd.Visual inspection revealed no issues, and the device appeared to be in good condition.The tip was observed to be detached.Microscopic inspection showed that the guidewire exit port was lifted.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: this investigation has been assigned an investigation conclusion code of adverse event related to procedure following a review of the returned device, reported event details, available information, and product record review.In this case, the lifted exit port occurs due to friction between the edges of the exit port and the guidewire, which could be found during advancement of the device into patient`s anatomy due to the lesion characteristics and the maneuvers of the user that could lead to excessive friction that deforms the material, and since no deviations were found in the dhr review, it is most probable that the issue occurred during the procedure.Regarding the tip detached, as no deviations in the manufacturing process were identified during the dhr review, it probably suffered significant forces due to the handling of the device during the procedure, which could have caused the detachment, and for this reason adverse event related to procedure is the assigned cause for this issue.

Brand Name
OPTICROSS? 6 HD
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24242018
Report Number2124215-2026-05927
Device Sequence Number18689143
Product Code OBJ
UDI-Device Identifier00191506035457
UDI-Public(01)00191506035457(17)271105(10)37882003
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K213593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939354090
Device Catalogue NumberH74939354090
Device Lot Number0037882003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RUNTHROUGH WIRE; RUNTHROUGH WIRE
Patient SexUnknown